# SDR USAA2011121600016

- Difficulty date: November 8, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,232 hours, 16,045 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON FLOORBEAM BETWEEN FR67+17 INCHES TO FR69+5 INCHES, -Y1162.  REPLACED FLOORBEAM BETWEEN FR67+17 INCHES TO FR69+5 INCHES, -Y1162 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53472780.
